Stability of Johnson's schedule with respect to limited machine availability

back to overview

Reference

Braun, O., Lai, T., Schmidt, G., & Sotskov, Y. (2002). Stability of Johnson's schedule with respect to limited machine availability. International Journal of Production Research, 40(17), 4381-4400. (ABDC_2016: A; ABDC_2019: A; ABS_2018: 3; ISI_2016: 2.325; ISI_2016_5year: 2.388; VHB_3: B)

Publication type

Article in Scientific Journal

Persons

Organizational Units

  • Institute of Information Systems